# SDR 2015FA0000459

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,498 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 5217003
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

A FUEL PUMP OVERHAULED, FAILED WITH JUST 65.8 HOURS ON IT.  ANOTHER UNIT O/H BY THIS COMPANY FAILED AT 59.7.
